- 10-05-2008, 01:31 AM
I just started taking reduction. The am pill helps with the hunger for sure (v-diet). But I have a concern about the pm pill. I can take two of these things and it does not make/help me sleep. Its been almost 2 hours since I took them, and here I am typing a post. Has this happened to anyone else? I want to sleep.
- 10-05-2008, 02:44 PM
10-05-2008, 05:48 PM
try to take that PM dose a tad earlier.
I dont think it should keep you up though. When i took it, it didnt.
10-06-2008, 05:29 AM
It will help you sleep deeper and burn fat at the same time.
It also takes a few days to kick in.
It will NOT knock you out like Tylenol PM, if that's what you were expecting. Actually for some people it does this, but not me personally. It will assist in your sleep though. I would say, take it 30 mins before you normally go to bed.
10-08-2008, 11:55 PM
Thanks for the replies. I had just read a few posts about people falling asleep 15-30 minutes after taking the pm pills.
I also don't sleep well anyways, hopefully this will help some.
10-09-2008, 09:04 AM
Similar Forum Threads
- By SoFla in forum IGF-1/GHReplies: 37Last Post: 04-07-2005, 06:16 PM
- By sicosico in forum General ChatReplies: 28Last Post: 12-10-2004, 08:23 PM
- By growmore in forum AnabolicsReplies: 0Last Post: 08-10-2004, 09:21 PM
- By Dr of Golf in forum Weight LossReplies: 1Last Post: 03-22-2004, 08:09 PM
- By raybravo in forum AnabolicsReplies: 35Last Post: 01-11-2004, 12:22 PM